Description
Overview
Mersynofen combines the strength of two ingredients for dual-action pain relief
Mersynofen combines the strength of 500mg paracetamol and 200mg ibuprofen in a single tablet, delivering stronger* pain relief2 for up to 8 hours.
Provides tempoarary relief of pain associated with: headache, migraine headache, tension headache, sinus pain, toothache, backache, muscular aches and pains, period pain, sore throat, tennis elbow, rheumatic pain and arthritis, and the aches and pains associated with colds.
*One Mersynofen versus two tablets of 500mg paracetamol1
1. Mehlisch DR Et al. Clin Ther 2010; 32(6):1033-49, sponsored by RB.
AUST R 283907
Instructions
DOSAGE:Adults under 65 and children from 12 years: Take one tablet every 8 hours with water when necessary. Not recommended adults 65 years of age and over or children under 12 years of age. DO not take more than 3 tablets in 24 hours.
Safety
PRODUCT WARNINGS:Schedule 3: Consumer advertising not permitted
- SKU:
- 100104505
- Seller:
- Your Discount Chemist Pty Ltd
- Type:
- Livingstone